Translator Disclaimer
June 2008 Coding complete theories in Galois groups
James Gray
J. Symbolic Logic 73(2): 474-491 (June 2008). DOI: 10.2178/jsl/1208359055

Abstract

In this paper, I will give a new characterisation of the spaces of complete theories of pseudo-finite fields and of algebraically closed fields with a generic automorphism (ACFA) in terms of the Vietoris topology on absolute Galois groups of prime fields.

Citation

Download Citation

James Gray. "Coding complete theories in Galois groups." J. Symbolic Logic 73 (2) 474 - 491, June 2008. https://doi.org/10.2178/jsl/1208359055

Information

Published: June 2008
First available in Project Euclid: 16 April 2008

zbMATH: 1146.03019
MathSciNet: MR2414460
Digital Object Identifier: 10.2178/jsl/1208359055

Rights: Copyright © 2008 Association for Symbolic Logic

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 2 • June 2008
Back to Top